# SDR CALA9601806

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON STRINGER SPLICE, STRINGER 50 AND ON FILLER UNDER SPLICE AT STA 1980 IN AFT CARGO COMPARTMENT.  THE SPLICE AND CORROSION WERE REMOVED, A NEW DOUBLER WAS INSTALLED IAW SRM 51-10-01 AND 51-30-02.
